# SDR HNAA2013070500392

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 40,271 hours, 59,945 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: M15853812
- Part serial: 1660
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACT WEATHER RADAR DISPLAYS RED DURING TURNS AND SPIKES IN LEVEL FLIGHT.  R & R RADAR RT.  OPS CHECKED GOOD.  OK FOR SERVICE.
